# SDR DALA2023051503827

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,260 hours, 29,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 L-2 DOOR LOWER GUIDE ARM SUPPORT BRACKET LOOSE. CORRECTIVE ACTION: TIGHTEND LOWER GUIDE ARM SUPPORT BRACKET AND VERIFIED CORRECT ADJUSTMENT OF SUPPORT ARM REF B757AMM 52-11. (4176448)
